BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2007 >
Volume 33, Number 4 >

Please use this identifier to cite or link to this item:

Title: Complex Analogues of the Rolle's Theorem
Authors: Sendov, Blagovest
Keywords: Complex Rolle’s Theorem
Issue Date: 2007
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 33, No 4, (2007), 387p-398p
Abstract: Classical Rolle’s theorem and its analogues for complex algebraic polynomials are discussed. A complex Rolle’s theorem is conjectured.
Description: 2000 Mathematics Subject Classification: 30C10.
ISSN: 1310-6600
Appears in Collections:Volume 33, Number 4

Files in This Item:

File Description SizeFormat
2007-387-398.pdf430.76 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License